# SDR ORJA9969

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, TAIL CONE LIGHTS (ESCAPE) INOPERABLE.  RELAMPED BATTERY PACK EMERGENCY ESCAPE LIGHTS.  OPS CHECK GOOD.  (M)
